Items where Subject is "D - G > Difference and functional equations"
Group by: Creators | Item Type
Jump to: Article
Number of items at this level: 6.
Fowler, A. C. (2005) Asymptotic methods for delay equations. J. Eng. Maths., 53 . pp. 271-290.
Fowler, A. C. (1982) An asymptotic analysis of the logistic delay equation when the delay is large. IMA J. Appl. Math., 28 . pp. 41-49.
Hinch, R. and Chapman, S. J. (2005) Exponentially slow transitions on a Markov chain: the frequency of Calcium Sparks. European Journal of Applied Mathematics, 16 (4). pp. 427-446. ISSN 0956-7925
Little, M. A. and Heesch, D. (2004) Chaotic root-finding for a small class of polynomials. Journal of Difference Equations and Applications, 10 (11). pp. 949-953. ISSN 1023-6198
O'Brien, B. G. M. and van den Brule, Ben H. A. A. On the shape of a small sessile drop and the measurement of contact angle. Faraday Trans. . (Unpublished)
Trefethen, L. N. and Chapman, S. J. (2004) Wave packet pseudomodes of twisted Toeplitz matrices. Communications in Pure and Applied Mathematics, 57 (9). pp. 1233-1264. ISSN 0010-3640